# SDR 4516502202006

- Difficulty date: February 20, 2006
- Submitted: February 21, 2006
- Operation: Air carrier
- Aircraft: N429FX
- Make and model: Lear 45LEAR
- Aircraft serial: 165
- Aircraft time: 4,046 hours, 3,050 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Connector
- Condition: Damaged
- Location: Mlg Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON TAKE-OFF LDG GEAR WOULD NOT RETRACT. IN-TRANSIT AND DOWN-AND-LOCKED LIGHT REMAINED ILLUMINATED, DIVERTED TO CYYZ FOR MAINTENANCE.  MAINTENANCE PERFORMED SEVERAL GEAR SWINGS AND COULD NOT DUPLICATE PROBLEM. RANG OUT LT AND RT MAIN GEAR DOOR SWITCHES AND FOUND PIN 10 ON CONNECTOR S97 PUSHED BACK INTO BACKSHELL. RESEATED PIN. FUNCTION CHECK NORMAL.
